Asymptotics for the polaron

M. D. Donsker, Srinivasa Varadhan

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)505-528
Number of pages24
JournalCommunications on Pure and Applied Mathematics
Volume36
Issue number4
DOIs
StatePublished - 1983

Fingerprint

Polaron

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Asymptotics for the polaron. / Donsker, M. D.; Varadhan, Srinivasa.

In: Communications on Pure and Applied Mathematics, Vol. 36, No. 4, 1983, p. 505-528.

Research output: Contribution to journalArticle

Donsker, M. D. ; Varadhan, Srinivasa. / Asymptotics for the polaron. In: Communications on Pure and Applied Mathematics. 1983 ; Vol. 36, No. 4. pp. 505-528.
@article{64936796c5824b15b74ed18389bcf437,
title = "Asymptotics for the polaron",
author = "Donsker, {M. D.} and Srinivasa Varadhan",
year = "1983",
doi = "10.1002/cpa.3160360408",
language = "English (US)",
volume = "36",
pages = "505--528",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - Asymptotics for the polaron

AU - Donsker, M. D.

AU - Varadhan, Srinivasa

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=84990576484&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990576484&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160360408

DO - 10.1002/cpa.3160360408

M3 - Article

VL - 36

SP - 505

EP - 528

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 4

ER -